MathSciNet Relay Station
MathSciNet bibliographic data
MR2076929 52B20 (14F43 52B05)
Karu, Kalle Hard Lefschetz theorem for nonrational polytopes. Invent. Math. 157 (2004), no. 2, 419–447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement